advertisement
Question
Posted by: Alisha | 2019/05/22

Post Pill Hormonal Acne

Hi, I had started taking Yasmin contraceptive pill from the age of 15/16 as prescribed by my dermatologist back then for acne. I am now 25 and i decided to leave my pill in January this year. My skin was fine up until March, now i have full blown acne that is worse than i've ever had before with cystic pimples as well as whiteheads. It is really so bad and im at my wits end, i really dont know what to do any more .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/05/22

Hi Alisha
Do you want to fall pregnant soon? If this is the reason that you do not want to take Yasmin, then you will have to go to a dermatologist for treatment that is safe, even when you fall pregnant (then you cannot use Roaccutane, the other alternative). If you do not want to fall pregnant right now, it might be worth it just to stay on the pill - you can also try Minerva or Ginette, these contraceptives contain a certain hormone that is good for the skin. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement